# SDR MASA2011020501865

- Difficulty date: February 2, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 18,508 hours, 14,562 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPOILED MILK SMELL IN FLIGHT.  MX RAN PACKS FOR 1 HR, DEODORIZED CABIN AREA.
